Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an interpolation inequality and its applications to nonlinear elliptic equations


Author: Neil S. Trudinger
Journal: Proc. Amer. Math. Soc. 95 (1985), 73-78
MSC: Primary 35J60; Secondary 35B45, 35K55
MathSciNet review: 796449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the application of a nonlinear interpolation inequality involving Hölder norms to the estimation of derivatives of solutions of second order nonlinear elliptic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35B45, 35K55

Retrieve articles in all journals with MSC: 35J60, 35B45, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796449-X
PII: S 0002-9939(1985)0796449-X
Article copyright: © Copyright 1985 American Mathematical Society